Open Access
Translator Disclaimer
July 2011 Symmetric solutions for the two dimensional degenerate Garnier system G(5)
Kazuo Kaneko
Proc. Japan Acad. Ser. A Math. Sci. 87(7): 114-118 (July 2011). DOI: 10.3792/pjaa.87.114

Abstract

We classify the symmetric solutions for the two dimensional degenerate Garnier system G(5) which is a generalization of the second Painlevé equation. We calculate the linear monodromy of the symmetric solutions explicitly.

Citation

Download Citation

Kazuo Kaneko. "Symmetric solutions for the two dimensional degenerate Garnier system G(5)." Proc. Japan Acad. Ser. A Math. Sci. 87 (7) 114 - 118, July 2011. https://doi.org/10.3792/pjaa.87.114

Information

Published: July 2011
First available in Project Euclid: 7 July 2011

zbMATH: 1237.34150
MathSciNet: MR2821575
Digital Object Identifier: 10.3792/pjaa.87.114

Subjects:
Primary: 34M55
Secondary: 33C15

Keywords: Garnier system , monodromy data , Painlevé equation

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.87 • No. 7 • July 2011
Back to Top